zbMATH — the first resource for mathematics

On a transformation of integral equations. (English. Russian original) Zbl 1390.45004
J. Contemp. Math. Anal., Armen. Acad. Sci. 52, No. 6, 288-294 (2017); translation from Izv. Nats. Akad. Nauk Armen., Mat. 52, No. 6, 3-11 (2017).
Summary: Let \(E = E(a,b)\) be some Banach space of measurable functions on \((a,b)\), \(I\) be the identity operator, and let \(\hat K\) be a Fredholm-type regular integral operator acting on \(E\) and \(\hat{K}_\pm\) be its triangular parts. We consider the representation \(I - \hat K = \left( {I - {{\hat K}_ - }} \right)\left( {I - \hat U} \right)\left( {I - {{\hat K}_ + }} \right)\), for some known classes of integral operators. In particular,we show that under certain conditions the operator \(\hat U\) is positive and its spectral radius satisfies the condition \(r\left( {\hat U} \right) < 1\). Also, we give some possible applications of the representation.
45A05 Linear integral equations
Full Text: DOI
[1] Enginbarian, B. N., Multiple factorization of convolution-type integral operators, Zh. Vychisl. Mat. Mat. Fiz., 37, 447-458, (1997) · Zbl 0944.45002
[2] V. S. Vladimirov, Equations of Mathematical Physics (Nauka, Moscow, 1981).
[3] K. Iosida, Functional Analysis (Mir, Moscow, 1967).
[4] K. Brammer, G. Siffling, Kalman-Bucy Filters (Nauka, Moscow, 1982). · Zbl 0327.93028
[5] M. V. Kolos, I. V. Kolos, Methods of Linear Optimal Filtration (Izd. MGU, Moscow, 2000). · Zbl 0805.93055
[6] J. Kasti, R. Kalaba, Imbedding Methods in Applied Mathematics (Mir, Moscow, 1976).
[7] Enginbarian, N. B.; Muradyan, M. G.; Vardanyan, R. S., Some problems of distant probing, (1989), Moscow
[8] M. A. Krasnoselskii, P. P. Zabreiko, E. I. Pustilnik, P. E. Sobolevskii, Integral Operators in the spaces of summable functions (Nauka, Moscow, 1966).
[9] I. G. Gohberg, M. C. Krein, Theory and Applications of Volterra Operators in Hilbert Space (Nauka, Moscow, 1967). · Zbl 0194.43804
[10] Enginbaryan, N. B.; Barseghyan, A. G., On a onvolution equation in the theory of filtration of stochastic processes, Ukr. Mat. J., 66, 1092-1105, (2014)
[11] Barseghyan, A. G., Renewal type equations with completely monotonic kernels, Journ. Contemp. Math. Analysis, 39, 1-9, (2004)
[12] Arabadzhyan, L. G.; Enginbarian, N. B., Convolution equations and nonlinear functional equations, Itogi nauki, Matem. analiz, VINITI, 22, 175-244, (1984)
[13] Barseghyan, A. G.; Enginbaryan, N. B., Approximate solution of Wiener-Hopf integral equations and their discrete counterparts, Zh. Vychisl. Mat. Mat. Fiz., 55, 836-845, (2015)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.